# SDR UALA2013040802300

- Difficulty date: April 7, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 43,449 hours, 18,334 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Armrest
- Part number: 88265001
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARMREST-CONSOLE LOOSE (ROCKS) AT 26D.  ARMREST LOOSE.  REPAIRED USING ECRA 2521-02520.  NEEDS ARMREST, PCN 005-5512.  REMOVED AND REPLACED ARMREST ON SEAT 26D.  OPS CHECKS GOOD.  OK TO CONTINUE.
